# SDR DALA2024013101413

- Difficulty date: January 31, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 55,953 hours, 38,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE L-1 ENTRY EMERGENCY EXIT SIGN TO BE INOPERATIVE. THE POWER SUPPLY FOR THE EMERGENCY LIGHT BATTERY WAS REPLACED IAW B717 AMM 33-51-03. OPERATIONAL CHECK WAS GOOD. THE AIRCRAFT IS OK FOR SERVICE. (LP #4369370)
